# SDR AALA202503069154

- Difficulty date: February 24, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 34,895 hours, 15,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO AFT CARGO COMPARTMENT FLOOR STRUCTURE ZEE ASSEMBLY AT STA 727H, LBL 28. REPLACED ZEE ASSEMBLY PER AARD 51-00-05-1.
